Alert archive / Michigan / Small Craft Advisories in 2015

Small Craft Advisory 85, NWS Gaylord, MI

December 12, 2015

NWS Gaylord, MI issued this small craft advisory at Dec 12, 2015, 3:42 PM EST. It took effect at Dec 12, 2015, 4:00 PM EST. It was in force for 69 hr.

The area

The counties it named.

The facts

Issued
Dec 12, 2015, 3:42 PM EST (20:42 UTC)
In effect from
Dec 12, 2015, 4:00 PM EST
Expired
Dec 15, 2015, 1:00 PM EST
In force
69 hr
Issued by
NWS Gaylord, MI

The text

As transmitted, in the capitals the NWS used until 2016.

992 
WHUS73 KAPX 122042
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
342 PM EST SAT DEC 12 2015

LHZ345>348-LMZ341-342-344-130445-
/O.NEW.KAPX.SC.Y.0085.151212T2100Z-151214T2200Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-
SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
342 PM EST SAT DEC 12 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM EST MONDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM EST MONDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ349-LMZ323-345-346-LSZ321-322-130445-
/O.NEW.KAPX.SC.Y.0085.151213T1800Z-151214T2200Z/
STURGEON POINT TO ALABASTER MI-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
342 PM EST SAT DEC 12 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM SUNDAY TO 5 PM EST
MONDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 1 PM SUNDAY TO 5 PM EST
MONDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
10 follow-up statements
524 
WHUS73 KAPX 130356
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1056 PM EST SAT DEC 12 2015

LHZ345>348-LMZ341-342-344-131200-
/O.CON.KAPX.SC.Y.0085.000000T0000Z-151214T2200Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-
SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
1056 PM EST SAT DEC 12 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST MONDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ349-LMZ323-345-346-LSZ321-322-131200-
/O.CON.KAPX.SC.Y.0085.151213T1800Z-151214T2200Z/
STURGEON POINT TO ALABASTER MI-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
1056 PM EST SAT DEC 12 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM SUNDAY TO
5 PM EST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM SUNDAY TO 5 PM
EST MONDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
481 
WHUS73 KAPX 130906
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
406 AM EST SUN DEC 13 2015

LHZ345>348-LMZ341-342-344-131715-
/O.CON.KAPX.SC.Y.0085.000000T0000Z-151214T2200Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-
SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
406 AM EST SUN DEC 13 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST MONDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ349-LMZ323-345-346-LSZ321-322-131715-
/O.CON.KAPX.SC.Y.0085.151213T1800Z-151214T2200Z/
STURGEON POINT TO ALABASTER MI-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
406 AM EST SUN DEC 13 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 5 PM EST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON
TO 5 PM EST MONDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
874 
WHUS73 KAPX 131632
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1132 AM EST SUN DEC 13 2015

LHZ345>348-LMZ341-342-344-140045-
/O.CON.KAPX.SC.Y.0085.000000T0000Z-151214T2200Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-
SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
1132 AM EST SUN DEC 13 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST MONDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ349-LMZ323-345-346-LSZ321-322-140045-
/O.CON.KAPX.SC.Y.0085.151213T1800Z-151214T2200Z/
STURGEON POINT TO ALABASTER MI-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
1132 AM EST SUN DEC 13 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST MONDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
958 
WHUS73 KAPX 132134
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
434 PM EST SUN DEC 13 2015

LHZ345>348-LMZ341-342-344-140545-
/O.CON.KAPX.SC.Y.0085.000000T0000Z-151214T2200Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-
SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
434 PM EST SUN DEC 13 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST MONDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ349-LMZ323-345-346-LSZ321-322-140545-
/O.CON.KAPX.SC.Y.0085.000000T0000Z-151214T2200Z/
STURGEON POINT TO ALABASTER MI-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
434 PM EST SUN DEC 13 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST MONDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
278 
WHUS73 KAPX 140900
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
400 AM EST MON DEC 14 2015

LHZ345>348-LMZ341-342-344-141700-
/O.EXT.KAPX.SC.Y.0085.000000T0000Z-151215T1200Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-
SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
400 AM EST MON DEC 14 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST TUESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 AM EST TUESDAY.

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ349-LMZ323-345-346-LSZ321-322-141700-
/O.EXT.KAPX.SC.Y.0085.000000T0000Z-151215T1200Z/
STURGEON POINT TO ALABASTER MI-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
400 AM EST MON DEC 14 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST TUESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 AM EST TUESDAY.

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
790 
WHUS73 KAPX 141543
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1043 AM EST MON DEC 14 2015

LHZ345>348-LMZ341-342-344-142345-
/O.CON.KAPX.SC.Y.0085.000000T0000Z-151215T1200Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-
SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
1043 AM EST MON DEC 14 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST TUESDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ349-LMZ323-345-346-LSZ321-322-142345-
/O.CON.KAPX.SC.Y.0085.000000T0000Z-151215T1200Z/
STURGEON POINT TO ALABASTER MI-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
1043 AM EST MON DEC 14 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST TUESDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
106 
WHUS73 KAPX 142159
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
459 PM EST MON DEC 14 2015

LHZ345>348-LMZ341-342-344-150600-
/O.EXT.KAPX.SC.Y.0085.000000T0000Z-151215T1800Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-
SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
459 PM EST MON DEC 14 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM EST TUESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 PM EST TUESDAY.

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ349-LMZ323-345-346-LSZ321-322-150600-
/O.EXT.KAPX.SC.Y.0085.000000T0000Z-151215T1800Z/
STURGEON POINT TO ALABASTER MI-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
459 PM EST MON DEC 14 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM EST TUESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 PM EST TUESDAY.

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
148 
WHUS73 KAPX 150347
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1047 PM EST MON DEC 14 2015

LHZ345>348-LMZ341-342-344-151100-
/O.CON.KAPX.SC.Y.0085.000000T0000Z-151215T1800Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-
SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
1047 PM EST MON DEC 14 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST TUESDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ349-LMZ323-345-346-LSZ321-322-151100-
/O.CON.KAPX.SC.Y.0085.000000T0000Z-151215T1800Z/
STURGEON POINT TO ALABASTER MI-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
1047 PM EST MON DEC 14 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST TUESDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
968 
WHUS73 KAPX 150900
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
400 AM EST TUE DEC 15 2015

LHZ345>348-LMZ341-342-344-151700-
/O.CON.KAPX.SC.Y.0085.000000T0000Z-151215T1800Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-
SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
400 AM EST TUE DEC 15 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ349-LMZ323-345-346-LSZ321-322-151700-
/O.CON.KAPX.SC.Y.0085.000000T0000Z-151215T1800Z/
STURGEON POINT TO ALABASTER MI-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
400 AM EST TUE DEC 15 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
229 
WHUS73 KAPX 151550
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1050 AM EST TUE DEC 15 2015

LHZ345>348-LMZ341-342-344-151800-
/O.CON.KAPX.SC.Y.0085.000000T0000Z-151215T1800Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-
SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
1050 AM EST TUE DEC 15 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ349-LMZ323-345-346-LSZ321-322-151800-
/O.CON.KAPX.SC.Y.0085.000000T0000Z-151215T1800Z/
STURGEON POINT TO ALABASTER MI-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
1050 AM EST TUE DEC 15 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Dec 12, 3:34 PM EST, 8 minutes earlier.

Area forecast discussion, Dec 12, 3:34 PM EST, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
334 PM EST SAT DEC 12 2015

.NEAR TERM...(THIS EVENING THROUGH TONIGHT)
ISSUED AT 333 PM EST SAT DEC 12 2015

IMPACT WEATHER: DRIZZLE AND FOG IN NRN LOWER.

SYNOPTIC PATTERN AND OBSERVATIONS:

STRONG JET ENERGY CARVING OUT A MORE AMPLIFIED TROUGH OVER THE
ROCKIES...AND SUBSEQUENT RIDGING INTO THE GREAT LAKES. ONE SHORTWAVE
IS SEEN IN EAST TEXAS...ASSOCIATED WITH A SWATH OF PRECIPITATION
FUELED BY DEEP MOISTURE COMING OFF THE GULF. THE EARLIER WEAK WAVE
FROM WESTERN IL IS NOW WASHED OUT...AND THERE HAS BEEN LITTLE TO NO
NORTHWARD PUSH IN THE SFC FRONT WHICH IS STILL LAID OUT ACROSS NRN
IL/FAR SRN LOWER. ALOFT...THERE HAS BEEN INCREASED MOISTURE JUST
ABOVE THE SFC...BUT WINDS ARE SO LIGHT...IT HAS BEEN A SLOW PROCESS.
REGARDLESS...CLOUD HEIGHTS HAVE SLOWLY BEEN LOWERING. IN THE HIGHER
TERRAIN OF NRN LOWER...CIGS HAVE COME DOWN ENOUGH FOR SOME LOWERED
VSBYS.

SYNOPTIC PATTERN AND WEATHER EVOLUTION:

THE SHORTWAVE IN EAST TEXAS WILL LIFT INTO THE SRN LAKE MICHIGAN BY
LATE TONIGHT...WHILE WINDS BACK MORE SOUTHERLY IN THE LOW LEVEL
THROUGH THE NIGHT. WINDS ARE STILL GONNA BE LIGHT...BUT THERE SHOULD
BE SOME BETTER NORTHWARD MOVEMENT OF THE SFC BASED WARM FRONT. TO
MOST...THE EVOLUTION OF THE WEATHER WILL BE RATHER ORDINARY...BUT TO
THE GUY PICKING OUT THE FINER DETAILS...IT'S MORE OF A PRIDE THING.
IT'S JUST GONNA BE CLOUDY ALL NIGHT...BUT AS THE NIGHT WEARS
ON...GREATER AND GREATER LOWER LEVEL MOISTURE WILL RESULT IN VERY
LOW CLOUD HEIGHTS AND ULTIMATELY A LITTLE DRIZZLE. REDUCTIONS IN
VISIBILITY IS A MUCH BETTER BET TONIGHT...ESPECIALLY ON THE HIGHER
TERRAIN OF INTERIOR NRN LOWER...WHERE DENSE FOG IS LIKELY IN SPOTS
OVERNIGHT. THE SHORTWAVE DAMPENS OUT THROUGH THE NIGHT...AND
AGAIN...ANY REGULAR GUY ON THE STREET MOST LIKELY WONT CARE...BUT
THE PRECIPITATION COULD BE MORE OF A LIGHT RAIN THAN DRIZZLE. EITHER
WAY...DAMP AND DREARY. TEMPERATURES WILL NOT FALL TOO MUCH
OVERNIGHT...MAYBE 3-5 DEGREES. LOWS IN THE MIDDLE 30S IN EASTERN
UPPER TO THE LOWER 40S SOUTH.

&&

.SHORT TERM...(SUNDAY THROUGH TUESDAY)
ISSUED AT 333 PM EST SAT DEC 12 2015

HIGH IMPACT WEATHER...POSSIBLE DENSE FOG ALONG WITH A DECENT AMOUNT
OF RAIN.

...CONTINUED UNSEASONABLY WARM WITH RAIN AND AREAS OF FOG...

LOW PRESSURE CURRENTLY ACROSS THE SOUTHERN ROCKIES WILL TRACK ACROSS
THE CENTRAL PLAINS SUNDAY WHILE DEEPENING...THEN ACROSS NORTHEAST
WISCONSIN MONDAY. UNSEASONABLY WARM AIR OUT AHEAD OF THIS SYSTEM
COMBINED WITH A NICE GULF OF MEXICO TAP (PW/S UPWARDS OF AN
UNSEASONABLY HIGH 1.25 INCHES) RESULT IN RAIN THROUGH MONDAY (IT
STILL LOOKS LIKE A GENERAL ONE TO TWO INCH SOAKING WITH HIGHEST
AMOUNTS ACROSS EASTERN UPPER). IN ADDITION...ALL THE WARM
AIR/MOISTURE WILL LEAD TO AREAS OF FOG (SOME POSSIBLY DENSE?).
COOLER BUT STILL MILD MONDAY NIGHT WITH PERHAPS A FEW LINGERING WRAP
AROUND RAIN SHOWERS. SHORT WAVE RIDGING TUESDAY SHOULD LEAD TO A
BREAK IN THE ACTION THOUGH LINGERING LOW LEVEL MOISTURE WILL LIKELY
KEEP SKIES MOSTLY CLOUDY FOR THE MOST PART (BEST SHOT AT SEEING THE
SUN ACROSS SOUTHERN ZONES).

HERE ARE THE RECORDS OVER THE NEXT COUPLE OF DAY (THANKS TO THE
EVE/MID SHIFT FOR LOOKING THEM UP):

SUNDAY:

TRAVERSE CITY.......55 1920
ALPENA..............50 1975
HOUGHTON LAKE.......53 1920
SAULT SAINT MARIE...45 1920
GAYLORD.............48 1991

MONDAY:

TRAVERSE CITY.......56 1975
ALPENA..............61 1975
HOUGHTON LAKE.......55 1975
SAULT SAINT MARIE...53 1975
GAYLORD.............57 1975

EXPECT A FEW RECORDS TO BE BROKEN...ESPECIALLY SUNDAY WHEN THE
ACTUAL RECORDS ARE A FEW DEGREES LOWER THAN MONDAY IN MOST CASES.

&&

.LONG TERM...(TUESDAY NIGHT THROUGH SATURDAY)
ISSUED AT 333 PM EST SAT DEC 12 2015

ALL OF THE WEATHER FOR THE FIRST HALF OF THE PERIOD WILL REVOLVE
AROUND A CENTER OF LOW PRESSURE THAT LIFTS FROM NEBRASKA ON
WEDNESDAY TO THE SOUTH SIDE OF HUDSON BAY BY FRIDAY. THIS WILL KEEP
GENERALLY UNIMPRESSIVE CHANCES FOR RAIN...THEN RAIN/SNOW...THEN SNOW
ACROSS THE AREA THROUGH THURSDAY AS TEMPERATURES SLOWLY DROP TO MORE
SEASONAL READINGS THROUGH THE MID WEEK PERIOD. THEN AS THE TROUGH
ACROSS THE CENTRAL CONUS DEEPENS FRIDAY...COLDER CANADIAN AIR SPILLS
SOUTHWARD AND SPREADS INTO THE GREAT LAKES REGION. H8 TEMPS IN THE
TEENS BELOW ZERO ARE BEING ADVERTISED BY THE EURO FOR FRIDAY AND
SATURDAY. ADD TO THAT A LOW LEVEL WIND REGIME THAT LOCKS IN WESTERLY
FOR FRIDAY...AND SLOWLY VEERS NORTHWESTERLY FOR SATURDAY...COULD SET
UP THE BEST LES SCENARIO WE'VE SEEN SO FAR THIS YEAR. ALAS...THAT'S
STILL A LONG WAY OFF...AND MOST OF THE SIGNIFICANT SHOTS OF COLD AIR
THAT THE MODELS HAVE ADVERTISED THIS YEAR HAVE FAILED TO
MATERIALIZE. BUT WE'LL KEEP AN OPTIMISTIC AND WATCHFUL EYE ON THIS
POSSIBILITY.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SUNDAY AFTERNOON)
ISSUED AT 1240 PM EST SAT DEC 12 2015

...DETERIORATING CONDITIONS THROUGH THE TAF PERIOD...

MVFR WILL OVERTAKE PLN/APN AFTER A FEW HOURS...OTHERWISE
WIDESPREAD MVFR CIGS ACROSS THE REGION WILL ONLY WORSEN THROUGH
TONIGHT. DEEPER AND DEEPER LOW LEVEL MOISTURE WILL SLOWLY ADVECT
NORTH THROUGH THE TAF PERIOD...DRAWING CIGS DOWNWARD WITH EVENTUAL
PERIODS OF DRIZZLE AND FOG. VSBYS WILL ALSO TUMBLE. WINDS EASTERLY
AND MAINLY UNDER 10 KNOTS.

&&

.MARINE...
ISSUED AT 333 PM EST SAT DEC 12 2015

LIGHT EAST/SE WINDS WILL PICK UP LATE TONIGHT INTO SUNDAY MORNING
BEFORE THE PASSAGE OF A WARM FRONT THROUGH THE DAY SUNDAY. WINDS
THEN TURN OUT OF THE SOUTH AND INCREASE SUBSTANTIALLY...ALTHOUGH
OVERLAKE CONDITIONS WILL BE INCREASINGLY STABLE. ADVISORY LEVEL
WINDS BEGIN TONIGHT AROUND THE STRAITS...THEN EXPAND ACROSS ALL
NEARSHORES THROUGH SUNDAY..AND CONTINUE INTO MONDAY. THERE IS SOME
GALE POTENTIAL...BUT THE STABILITY PREVENTS FROM HOISTING ANYTHING
OTHER THAN SMALL CRAFT ADVISORIES. A COLD FRONT BLOWS THROUGH
MONDAY...WITH SOME ADDITIONAL ADVISORIES LIKELY.

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LH...SMALL CRAFT ADVISORY UNTIL 1 PM EST SUNDAY FOR LHZ345>348.

LM...SMALL CRAFT ADVISORY UNTIL 1 PM EST SUNDAY FOR LMZ341-342-344.

LS...NONE.
&&

NEAR TERM...DICKSON
SHORT TERM...SULLIVAN
LONG TERM...KAB
AVIATION...DICKSON
MARINE...DICKSON
Hazardous weather outlook, Dec 12, 3:36 PM EST, 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GAYLORD MI
336 PM EST SAT DEC 12 2015

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042-
131200-
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-5NM EAST OF
MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL
MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-GRAND TRAVERSE BAY
SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT
TO 5NM WEST OF MACKINAC BRIDGE-NORWOOD MI TO 5NM WEST OF MACKINAC
BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND
TRAVERSE LIGHT MI-POINT BETSIE TO SLEEPING BEAR POINT MI-MANISTEE TO
POINT BETSIE MI-WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO
POINT IROQUOIS MI-ST. MARYS RIVER POINT IROQUOIS TO E.
POTAGANNISSING BAY-CHIPPEWA-MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-
CHARLEVOIX-LEELANAU-ANTRIM-OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND
TRAVERSE-KALKASKA-CRAWFORD-OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-
ROSCOMMON-OGEMAW-IOSCO-GLADWIN-ARENAC-
336 PM EST SAT DEC 12 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN...
EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE
MICHIGAN...LAKE HURON AND LAKE SUPERIOR.

.DAY ONE...REMAINDER OF THIS AFTERNOON AND TONIGHT.

AREAS OF FOG ARE EXPECTED TO DEVELOP TONIGHT IN NORTHERN LOWER
MICHIGAN...RESULTING IN REDUCTIONS TO VISIBILITY. PERIODS OF POOR
VISIBILITY ARE POSSIBLE...ESPECIALLY IN THE HIGHER TERRAIN.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

AREAS OF FOG AND REDUCTIONS TO VISIBILITY ARE EXPECTED SUNDAY INTO
SUNDAY NIGHT FOR ALL OF NORTHERN MICHIGAN.

HEAVY RAINFALL IN EXCESS OF AN INCH IS EXPECTED SUNDAY INTO MONDAY
ACROSS MUCH OF NORTHERN MICHIGAN. HIGHEST AMOUNTS OF UP TO TWO
INCHES CAN BE EXPECTED ACROSS EASTERN UPPER MICHIGAN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

WEATHER.GOV/GAYLORD

SMD

Nearby

Small Craft Advisories in Michigan, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.